5 Beauty Buys for the Matcha Drinker
Sudafed 12 Hour
4.56 / 5 based on 9 Reviews
This product contains a total of 1.2 grams of Pseudoephedrine. 10 Coated Caplets*, 120 mg each. *Capsule-Shaped Tablets. Nasal & Sinus Congestion due to Colds & Allergies. Sinus Pressure. Maximum Strength. Non-Drowsy Only the Sudafed® brand name on your purchase assures that this is a Pfizer product. Our heritage is our commitment to excellence. see more...
Top Questions See all 1 Q&A
- Does this make you drowsy?1 Answers
Sudafed 12 Hour
I rarely get sick so when I got the flu this past January I saw a doctor who recommended Sudafed to help with my lingering flu symptoms. I remember there being some controversy over it years ago and I thought it had been pulled from the shelves, but I guess not! Sudafed made me feel better almost instantly. Its all I buy from now on when I have a cold I can't handle.
This is the only thing that will prevent a sinus infection. I use the 24 hour one which wasn't on here but I'm sure this is the same just twice a day instead of once. I have a bad allergy to dust in the air and will get a sinus infection almost instantly from inhaling it. One I feel sinus pressure on congestion I run for these after taking one I feel the pressure gone and it starts to drain me out. After 2 days I'm back to normal but able to function through out the day after taking it just for one day. This needs to be bought from a pharmacy do not get it off a self it doesn't have what you need if the pharmacist doesn't give it to you. No prescription required but have to be over 18 to purchase
When nothing else is working for my cold I know I can count on Sudafed to help clear my congestion and help with my cough. I just hate buying it because of what it is associated with.
During certain times of year I take this alongside my daily Zyrtec. If I don't, I have ended up with bronchitis before because my allergies get out of hand. These are a must have! Expensive but helpful.
I know this has the real Pseudoephedrine in it, but I swear it doesn't work as well as the Sudafed I took as a child / teen. I've taken a number of times and still prefer Theraflu.
My Doctor just told me to take this and I feel so much better after just two days. I took it pretty regularly for allergies as a kid, and eventually it stopped working, but it is certainly working now!
Esse remedio é muito bom. Aliviou a minha alergia muuuuito rapido. Assim que cheguei nos EUA meu nariz ficou entupido, e nossa, era um horror. Ele resolveu :) recommendo
This stuff really works for congestion. I have also used it when I get water stuck in my ears after swimming. It helps reduce the pressure, and releases the water from the ear.
It works really well for congestion. Best part of the product is that you only need to take it twice a day.
Q & A